# SDR HEEA077437

- Difficulty date: December 6, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Part serial: RT29968
- Condition: Inoperative
- Location: Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR WOULD NOT MOVE AT ALL.
